zbMATH — the first resource for mathematics

On totally non-commutative bicompact semigroups. (Slovak. Russian, English summaries) Zbl 0089.01201
22A15 Structure of topological semigroups
[1] [1J Schwarz Š., Krajňáková D.: O totálne nekomutatívnych pologrupách. Mat.-fyz. časopis SAV 9, (1959), 00.
[2] Schwarz Š.: K teoriji periodičeskich polugrupp (rusky). Čechoslovackij mat. žurnal 3 (78), (1953), 7-21.
[3] Koch R. J., Wallace A. D.: Maximal ideals in compact semigroups. Duke Math. Journal 21 (1954), 681-686. · Zbl 0057.01502
[4] Schwarz Š.: K teoriji bikompaktnych polugrupp (rusky). Čechoslovackij mat. žurnal 5 (80), (1955), 1-23.
[5] Numakura K.: On bicompact semigroups. Math. Journal of Okayama Univ. 1 (1952), 99-109. · Zbl 0047.25502
[6] Ivan J.: O rozklade jednoduchých pologrúp na direktný súčin. Mat.-fyz. časopis SAV 4 (1954), 181-201.
[7] Los J., Schwarz Š.: Remarks on compact semigroups. Colloqium Mathematicum VI (1959), 265-270.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.